Skip to main content
×
Home
    • Aa
    • Aa

On the cofinality of the smallest covering of the real line by meager sets

  • Tomek Bartoszynski (a1) and Jaime I. Ihoda (a1)
Abstract
Abstract

We prove that the cofinality of the smallest covering of R by meager sets is bigger than the additivity of measure.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[Ba1] T. Bartoszynski , Additivity of measure implies additivity of category, Transactions of the American Mathematical Society, vol. 281 (1984), pp. 209213.

[Ba3] T. Bartoszynski , On covering of real line by null sets, Pacific Journal of Mathematics, vol. 131 (1988), pp. 112.

[Mi1] A. Miller , Some properties of measure and category, Transactions of the American Mathematical Society, vol. 266 (1981), pp. 93114.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 35 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 24th September 2017. This data will be updated every 24 hours.